# SDR 96ZZZX6119

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Luminaire
- Part number: BC10047005
- Condition: Burn Damage
- Location: Lamp Holder
- Component: Bruce, BR99002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRALIGHT LIGHTING SYSTEM FROM SKYWEST RETURNED FOR 'BROKEN END'.  BURN DAMAGE AT LAMP HOLDER NOTED AT INITIAL INSP.
